# SDR IPXA12B74564

- Difficulty date: July 22, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR FWD EMERGENCY LIGHT INOPERATIVE.  RELAMPED FWD LIGHT ON L1 DOOR SILL IAW MM 33-51-05.
